# SDR QXEA200501017

- Difficulty date: April 11, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 18,019 hours, 25,742 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Condition: Inaccurate
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HEADING MISMATCH INTERMITTENTLY DISPLAYED IN ADVISORY DISPLAY.  COMPLIED WITH CHECKLIST PROCEDURE,  MESSAGE RETURNED SEVERAL TIMES.  COMPLIED WITH IAW CHECKS AND NO HEADER ON MISMATCH MESSAGE OCCURRED, COMPLIED WITH AMM TASK 34-21-00-40-801.  OPS CHECKS GOOD.  NO PARTS REPLACED.  ACFT RETURNED TO SERVICE.
